# SDR FDEA201906061231

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 34,724 hours, 18,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327051800000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL 231EH IS PUNCTURED FABRICATED NEW FLOOR PANEL PER FEDEX SRZ 25-005
